MathSciNet Relay Station
MathSciNet bibliographic data
MR880181 (88d:58119) 58G20 (58C27 58F99)
McKean, H. P. Singularities of a simple elliptic operator. J. Differential Geom. 25 (1987), no. 2, 157–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement